MathSciNet Relay Station
MathSciNet bibliographic data
MR94790 55.00
Venkov, B. A. On a class of Euclidean polyhedra. (Russian) Vestnik Leningrad. Univ. Ser. Mat. Fiz. Him. 9 1954 no. 2, 11–31.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement